# SDR CA040831014

- Difficulty date: August 28, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2797 · Flight Control System Wiring
- Part: Terminal Block
- Part number: 9714231712
- Condition: Shorted
- Location: Aileron Trim Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) THE AILERON TRIM FUNCTIONED ONLY IN ONE DIRECTION.  THE TERMINAL BLOCK ON THE ELECTRIC CIRCUIT WAS FOUND BURNED (SHORTED) AND WAS REPLACED.  AN OPERATIONAL TEST WAS CARRIED OUT OLD PART WAS REPLACED BY A NEW PART AND THE SYSTEM WAS FOUND SATISFACTORY.
